# SDR ASAA2016112218827

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 9,190 hours, 3,022 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3323
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 9,616 hours, 3,173 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 SHOWS FMC CDU LONG TERM FAULT. 73-20732 INTERNAL EEC FAULT. ACFT GROUNDED.   REMOVED AND REPLACED IAW AMM 73-21-60. OPERATIONAL CHECKED GOOD IAW AMM 73-21-00-700-802-F00.
